# SDR 05FDEA00104

- Difficulty date: January 16, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11
- Aircraft serial: 48469
- Aircraft time: 40,776 hours, 8,606 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ACCESSORY COMPARTMENT FORWARD OF DOOR AT LONGERON L46 LONGERON SPLICE FOUND DAMAGED.  CENTER ACCESSORY COMPARTMENT FORWARD OF DOOR AT LONGERON L46 DAMAGED LONGERON   SPLICE REMOVED AS PER SRM 51-33-01 VOL II AND SRM 53-00-01 VOL I. LONGERON SPLICE FABRICATED AS PER SRM 53-10-00 VOL I AND INSTALLED AS PER SRM 51-33-01 VOL II AND SRM 53-00-01 VOL I.
